| Catalog Number |
381511 |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/21/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that foreign matter was found on the catheter.One needle was noted to have a visible mark on the catheter prior to use and was discarded.
Additional Manufacturer Narrative
G.4.K201075; k251654.H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
No new information.
Additional Manufacturer Narrative
The complaint of a damaged catheter was confirmed; however, the root cause could not be determined from the three photographs that were provided for investigation.The photos showed two 24g insyte autoguard iv catheters.No foreign matter was identified in the photographs.What appeared to be blood residue was observed on one iv catheter, and the tip may have been damaged.The other catheter appeared to be breached near the midpoint of the catheter tubing.The image quality made it difficult to observe the features of the reported damage.The tubing may have been punctured with the needle; however, there were no distinguishing features which could aid in identification of a specific root cause.As the photographs support the complainant¿s description of the reported event, the complaint was confirmed.Without the physical samples, the characteristics of the reported damage and root cause of the event could not be determined.A review of the inspection records and quality/manufacturing controls for the implicated lot indicated no related issues with the manufacturing process.Manufacturing controls are in place to mitigate the occurrence of this type of failure.The complaint has been documented and will continue to be monitored as part of ongoing efforts to identify potential manufacturing related issues.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Complaints received about this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the data collected for identification of emerging trends.